Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Tooth extraction to be done. Taking signoflam and ranitidine. Is it safe to take signoflam for long time?

doc . told i have to do surgical extraction of my 8+ teeth , now i am taking signoflame2nos., ranitidine and clavum 625 for the last 5 it safe to take signoflam for so long time.
Asked On : Tue, 13 Mar 2012
Answers:  2 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist, Oral and Maxillofacial Surgery 's  Response
hi.yes u can continue with signoflam for 3 to 5 days.its an analgesic.sometimes it may lead to gastritis, for which u have to take antacids.wish u good health
Answered: Fri, 22 Jun 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response

Welcome to HCM,

After starting Clavum you might got your tooth extracted as after wards you have to continue the antibiotic for few days more.

No problem you can still continue for 2-3 days.

Take some b.complex tablets along with antibiotics.

Ok and bye.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor